# SDR 2002UALA01157

- Difficulty date: July 11, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 41,331 hours, 22,604 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN, STATION 360 FLOORBEAM FORWARD SIDE HAS EXCESSIVE MATERIAL LOSS FROM GOUGE BLENDING LBL 18.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED L-REPAIR ANGLE & FASTENERS.
